There have been several recent articles studying homology of various types of random simplicial complexes. Several theorems have concerned thresholds for vanishing of homology groups, and in some cases expectations of the Betti numbers; however, little seems known so far about limiting distributions of random Betti numbers.
In this article we establish Poisson and normal approximation theorems for Betti numbers of different kinds of random simplicial complexes: Erdös-Rényi random clique complexes, random Vietoris-Rips complexes, and random Cech complexes. These results may be of practical interest in topological data analysis.
Homology, Homotopy and Applications, Vol. 15 (2013), No. 1, pp.343-374.
Available as: dvi dvi.gz tar (dvi+eps) ps ps.gz pdf